Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

$ Z\sb{2}$-equivariant immersions and embeddings up to cobordism


Author: Michael C. Bix
Journal: Proc. Amer. Math. Soc. 44 (1974), 203-207
MSC: Primary 57D85; Secondary 57D40
DOI: https://doi.org/10.1090/S0002-9939-1974-0331411-5
MathSciNet review: 0331411
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The manifolds in an additive basis for the cobordism ring of manifolds with involution are $ {Z_2}$-equivariantly immersed and embedded into representation spaces having the smallest possible number of nontrivial factors up to cobordism.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 57D85, 57D40

Retrieve articles in all journals with MSC: 57D85, 57D40


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1974-0331411-5
Article copyright: © Copyright 1974 American Mathematical Society